# SDR SWAA2019020529228

- Difficulty date: December 10, 2018
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER COMPOSITE BULKHEAD UPPER SUPPORT ANGLE CRACKED AT BS 663.  REPAIRED ANGLE EA AND ER.
